# SDR AALA202505098475

- Difficulty date: April 23, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N793AN
- Make and model: Boeing 777223
- Aircraft serial: 30255
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8100043912
- Condition: Broken
- Location: Zone 900
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY LIGHT IN RH GALLEY #4 BROKEN. MAINTENANCE REPLACED EMERGENCY LIGHT IN RH GALLEY #4 IAW CMM 25-06-58 AND AMM 53-51-00-710-801.
